# SDR CA980915007

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link Assy
- Part number: 85230448001
- Condition: Failed
- Location: Cargo Door
- Part time: 19,419 hours
- Component: 85230310001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO DOOR WOULD NOT CLOSE.  LINK ASSEMBLY FOUND BROKEN AT LOWER END.  LINK ASSEMBLY REPLACED.  CHECKED SERVICEABLE.  PART TC:  21,951.
